# SDR A6WA202104027733

- Difficulty date: March 27, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,744 hours, 35,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2014
- Condition: Faulted
- Location: Te Flap System
- Part time: 37,201 hours, 36,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT 30 THOUSAND FT.CREW REPORTED AFTER ENCOUNTERING MODERATE TURBULENCE OVER MUSCLE SHOALS VOR WHILE IN CRUISE FLIGHT, A FLAPS FAILURE OCCURRED AT 0 DEGREES. CAPTAIN STATED HE WILL DECLARE AN EMERGENCY WHILE ON ARRIVAL TO ORD. FLIGHT IS CONTINUING ON TO ORD. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18I BOX 12.FLAPS RESET. PLACARDED AND PLACED ON MEL  ***AIRCRAFT REMOVED FROM SERVICE***  T/S TO FAULTY RH BPSU. REMOVE AND REPLACED RH BPSU. OPS CHECKS GOOD. REF AMM 27-51-10. REMOVE PLACARD. REMOVE MEL. RII-YES.    INSP#I-285
